# SDR 99ZZZX3732

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N441TF
- Make and model: Cessna 441
- Aircraft serial: 4410072
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 582212715
- Condition: Cracked
- Location: Rt Mlg
- Part time: 10,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, A CRACK WAS FOUND IN THE OUTBOARD END OF THE RIGHT AND LEFT MAIN GEAR UPLOCK HOOK SUPPORT ANGLE THAT IS ATTACHED TO THE FORWARD WING SPAR WEB.  THE CRACKS ORIGINATE AT THE OUTBOARD HILOCK HOLE AND EXTENDS FOR A TOTAL LENGTH OF 1.5 INCHES.  NEW ANGLES WERE INSTALLED.
